Retour


Publications (2)


Article dans des revues


On a non-existence result involving the fractional p-Laplacian. Carole LOUIS-ROSE, Jean Velin. On a non-existence result involving the fractional p-Laplacian. Rivista di Matematica della Università di Parma, Istituto di Matematica, 2015, 6 (2), pp.345-355. ⟨hal-01679139⟩


Article dans des revues


On the pareto control and no-regret control for distributed systems with incomplete data. Ousseynou Nakoulima, Abdennebi Omrane, Jean Velin. On the pareto control and no-regret control for distributed systems with incomplete data. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2003, 42 (4), pp.1167-1184. ⟨10.1137/S0363012900380188⟩. ⟨hal-00764259⟩

lamia
Jean VELIN (PU)
Mathématiques
math-info